MathSciNet Relay Station
MathSciNet bibliographic data
MR1451816 47H10 (47H04)
Lan, Kunquan; Webb, Jeffrey New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1127–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement